Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/33315
Title: The Euclidean Universe
Authors: Benci, Vieri
Keywords: Non Archimedean MathematicsNon Standard Analysis
Issue Date: 2021
Publisher: EUT Edizioni Università di Trieste
Source: Vieri Benci, "The Euclidean Universe" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp.
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We introduce a mathematical structure called Euclidean Universe. This structure provides a basic framework for Non- Archimedean Mathematics and Nonstandard Analysis.
Type: Article
URI: http://hdl.handle.net/10077/33315
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/33315
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

Files in This Item:
File Description SizeFormat
29_Benci.pdf529.91 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

49
checked on May 16, 2022

Download(s)

9
checked on May 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons